# SDR 2006UALA00368

- Difficulty date: March 2, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N927UA
- Make and model: Boeing 737522
- Aircraft serial: 26649
- Aircraft time: 38,760 hours, 28,436 cycles
- Engine: Ge CFM56*
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Condition: Cracked
- Location: Bs 967
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED SHEAR CLIP IN LOWER RADIUS JUST ABOVE DOOR L2 UPPER SILL, STA 967.    FABRICATED CLIP PER 53-00- 07 AND INSTALLED PER SRM 51-40-02
